Top
10
Doctor insights on: Bisoprolol Side Effects

Share
Dr. Neigatha Graney
116 doctors shared insights

Bisoprolol (Definition)

Bisoprolol is a beta blocker which is a kind of rhythm ...Read more


4

4
Side effects of bisoprolol?

Side effects of bisoprolol?

Some side effects: Headache and nausea are some of the side effects I have seen in my patient. Of course if the dose is too much for you it can cause low BP and very low heart rate. ...Read more

5

5
Bisoprolol 5mg or Propranolol 40mg which has the least side effects I am med sensitive for anxiety and mild bp drop?

Bisoprolol 5mg or Propranolol 40mg which has the least side effects I am med sensitive for anxiety and mild bp drop?

Beta Blockers: Patients often react differently to different beta blockers. However, bisoprolol should be more selective and have less of an effect on the beta receptors in the lungs so if you have a choice and cost is not an issue, you might want to consider bisoprolol over propranolol. ...Read more

6

6
What are side effects of ziac (bisoprolol and hydrocholorthiazide)?

Variable: Generally well tolerated but the potential side effects are many and may include: fatigue, headache, dizziness, low blood pressure, slow heart rate, impotence, rash, shortness of breath to name a few. If you think you are experiencing a side effect contact your doctor asap. ...Read more

8

8
Had palpitations and my doctor gave me bisoprolol 5mg,seritide and singulair (montelukast)..now have bad side effects and want to withdraw from bisorolol.

Had palpitations and my doctor gave me bisoprolol 5mg,seritide and singulair (montelukast)..now have bad side effects and want to withdraw from bisorolol.

Discuss with your MD: Palpitations can occur with different heart rhythms and stopping medication used to treat the rhythm could adversely effect your health. You need to be sure the medication you wish to stop is the one making you feel bad. You should call your prescribing MD immediately so whatever necessary changes in your treatment can be safely made. ...Read more

9

9
I'm 22 with viral myocarditis. I got some new meds: Ramipril and Bisoprolol. These meds make me really dizzy. Is that a common side effect? What happens if I skip the meds for a couple of days?

I'm 22 with viral myocarditis. I got some new meds: Ramipril and Bisoprolol. These meds make me really dizzy. Is that a common side effect? What happens if I skip the meds for a couple of days?

Cannot answer: this is a condition that needs to be followed very closely by your cardiologist. It is not ideal that you are so dizzy, however, the meds are decreasing the work demand on damaged heart muscle and may be preventing complete failure. If unstable, it is possible you will be admitted (or readmitted?) for closer monitoring. Be sure the cardiologist is aware of the symptoms (ok to call service on sat) ...Read more

See 1 more doctor answer
Dr. Melissa Gowans
111 doctors shared insights

Zebeta (Definition)

Zebeta is a beta blocker which is a kind of rhythm ...Read more